# SDR AALA960400

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49293
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: O-Ring
- Part number: MS28775015
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD - FLT NR 750 - AFTER TAKEOFF ORD WHEN LANDING GEAR RETRACTED.  RED NOSE LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  EXTENDED LANDING GEAR AND AIRCRAFT RETURNED TO ORD, LANDING WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR STRUT SCHRADER VALVE O-RING.  SERVICED NOSE LANDING GEAR STRUT WITH OIL AND NITROGEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
